Jump to content




Photo

Chat?


  • Please log in to reply
20 replies to this topic

#1 qwerty

qwerty

    Everything will be ok.

  • Member
  • Pip
  • 96 posts

Posted 04 January 2012 - 10:52 PM

I don't see any other threads about it, so it could very well just be me, but I'm having issues with the chat.

[#CSTART-7] There was an error connecting with the chat room. Please notify an administrator.

It's happening in Firefox, Chrome, Safari, and on my mobile browser.

Gimme that z, o-l-o-f-t
No longer pissed, and you don't bother me.
I'm makin' it through, I'm givin' my all.
When bases are loaded, I'm whacking the ball.



#2 Obscuremachine

Obscuremachine

    Moving At The Speed of Dark

  • Member
  • Pip
  • 295 posts

Posted 04 January 2012 - 10:55 PM

Yeah, I couldn't get in either. Good thing I don't have rejection issues. Oh wait...........................
I Reside Nearby, On The Obscured Side Of Lucid.


DX: Bipolar II, Major Depression,GAD, OCD, Who Knows What Else
Wellbutrin - 150mg
Lamictal - 200mg
Lexapro - 20mg
Lorazepam - 4mg
Pepto - 1 Gallon

#3 Guest_Vapourware_*

Guest_Vapourware_*
  • Guests

Posted 04 January 2012 - 10:58 PM

I'm having problems as well. I think just keep refreshing to see when it'll let you in.

#4 HalieAmelia

HalieAmelia

    alis volat propriis

  • Member
  • Pip
  • 46 posts

Posted 04 January 2012 - 11:00 PM

I've been refreshing it for an hour, it still isn't letting me in.
"When the power of love overcomes the love of power, only then will the world know true peace"

#5 qwerty

qwerty

    Everything will be ok.

  • Member
  • Pip
  • 96 posts

Posted 04 January 2012 - 11:07 PM

Found this by Aurochs:


Posted 03 April 2011 - 02:13 PM
Unfortunately, this is probably a problem with IPS's back-end servers. We do not have control over it, and we can't even say what's going on or what the ETA is. Have patience - they may simply be fiddling with something or doing some maintenance.

EDIT: There seems to be no problem for people already in chat.

Edited by Aurochs, 03 April 2011 - 02:14 PM.


Gimme that z, o-l-o-f-t
No longer pissed, and you don't bother me.
I'm makin' it through, I'm givin' my all.
When bases are loaded, I'm whacking the ball.


#6 Guest_Vapourware_*

Guest_Vapourware_*
  • Guests

Posted 04 January 2012 - 11:08 PM

Yes, that's basically it. Can't do any trouble-shooting at our end because we don't host the chat. I'm digging through the IPB site to see if there's anything about what's happening.

#7 rabies1313

rabies1313

    Member

  • Member
  • Pip
  • 15 posts

Posted 04 January 2012 - 11:40 PM

yep having issues with it too
As I was saying, the universe is just doomed. Doom, doom, doooooom!

#8 c--

c--

    c-

  • Member
  • Pip
  • 28 posts

Posted 04 January 2012 - 11:49 PM

yeah, it's dead i'd say

my loopyness : Major Depression Disorder - Recurrent Severe Episodes, Anxiety/Panic NOS, Multiple Trauma, PTSD, Depersonalization Disorder

currently being fed: Doxepin 300 mg, Xanax 6 mg, Lithium 1500 mg, Seroquel 400 mg, Wellbutrin, Lorezapam, Clonezapam, Zoloft, Lunesta, Ambien, Celexa, Zoloft


#9 Guest_Vapourware_*

Guest_Vapourware_*
  • Guests

Posted 05 January 2012 - 12:38 AM

I'm finally in, and the only one :P

#10 helenllama

helenllama

    Alba gu Brath

  • Member
  • Pip
  • 516 posts

Posted 06 January 2012 - 12:13 AM

Is there a time thing or something I can't connect just now.

#11 Guest_Vapourware_*

Guest_Vapourware_*
  • Guests

Posted 06 January 2012 - 03:05 AM

I'm really unsure. I didn't have a problem with entering the chatroom today.

#12 Fromsmurf

Fromsmurf

    Member

  • Member
  • Pip
  • 96 posts

Posted 06 January 2012 - 10:27 PM

Hi There,
I don't seem to be able to get on chat. Is anyone else having this problem? It's 7:25pm pacific coast time U.S. .... I'll keep trying.
Thanks,
FB
Oh the insanity- MDD, PTSD, GAD and some peri-menopausal thrown in for good measure. Or at least until I'm diagnosed with some other crap.
Current insane measures- Pristiq 100mg, Tamazepam 30mg/night
Past fixes, mistakes, combos and retreads- Prozac, Paxil, Zoloft, Welbutrin, Effexor, Seroquil, Trazodone, Elavil, Lexapro, Xanax, Ativan, Klonopin, Valium, Gabapentin, Ambien, Lunesta, - I'm tired there's more- I'll come back and finish this.

#13 qwerty

qwerty

    Everything will be ok.

  • Member
  • Pip
  • 96 posts

Posted 06 January 2012 - 10:39 PM

This is the error message I'm getting:

[#CJOIN-6] The IP.Chat account number used is invalid. Please notify an administrator.

Gimme that z, o-l-o-f-t
No longer pissed, and you don't bother me.
I'm makin' it through, I'm givin' my all.
When bases are loaded, I'm whacking the ball.


#14 Velvet Elvis

Velvet Elvis

    The world is a hellish place, and bad writing is destroying the quality of our suffering.

  • Admin
  • 13116 posts

Posted 06 January 2012 - 10:43 PM

OK, I'll check support tomorrow. I assumed this was just a temporary thing.

De-gnosis: ADD, recurrent depression (or maybe bpII in the guise of such), Asperger's, OCD, social anxiety
Today's Pill Menu: Dexedrine, Wellbutrin (Budeprion), Strattera, Celexa, Risperdal, and clonazepam

Like other moderators and staff of crazyboards.org, I am not a health care professional. You have no way of knowing that I am not talking out my ass. Please do your own homework before making any health related decisions.

Buy me Stuff: Amazon Wishlist


#15 qwerty

qwerty

    Everything will be ok.

  • Member
  • Pip
  • 96 posts

Posted 06 January 2012 - 10:45 PM

Hey, VE, for what it's worth, the error message changed to

[#CSTART-6] The IP.Chat room limit has been reached. You will not be able to join the chat room until some users first leave.

Gimme that z, o-l-o-f-t
No longer pissed, and you don't bother me.
I'm makin' it through, I'm givin' my all.
When bases are loaded, I'm whacking the ball.


#16 sylvan

sylvan

    Pill Party

  • Admin
  • 4282 posts

Posted 06 January 2012 - 11:01 PM

At the time qwerty tried to logon there were only 12 users in chat. I know we've had more than that in there before. Way more.

It has been a year since one of the best people that I've ever had the pleasure of knowing passed away. He was strong, intelligent, caring, and honest. I had the honor of calling him Daddy. I will miss both my parents for as long as I live. I hope that I can be even half as good of a spouse, parent, and friend as the two of them were. Life is now forever changed for me. It will never be like it was. That doesn't mean it will all be bad, it will just be different.


#17 Guest_Vapourware_*

Guest_Vapourware_*
  • Guests

Posted 07 January 2012 - 01:26 AM

Now I'm getting the #C-START6 error telling me the chatroom is "full". Which is weird because there's apparently four users in chat.

#18 Fromsmurf

Fromsmurf

    Member

  • Member
  • Pip
  • 96 posts

Posted 07 January 2012 - 02:02 AM

yeah, now I'm getting error that chatroom is full, only four users. earlier I got a different message. Oh well.
Oh the insanity- MDD, PTSD, GAD and some peri-menopausal thrown in for good measure. Or at least until I'm diagnosed with some other crap.
Current insane measures- Pristiq 100mg, Tamazepam 30mg/night
Past fixes, mistakes, combos and retreads- Prozac, Paxil, Zoloft, Welbutrin, Effexor, Seroquil, Trazodone, Elavil, Lexapro, Xanax, Ativan, Klonopin, Valium, Gabapentin, Ambien, Lunesta, - I'm tired there's more- I'll come back and finish this.

#19 Bionic Duelist

Bionic Duelist

    Words as Weapons of the Terrified

  • Member
  • Pip
  • 1429 posts

Posted 07 January 2012 - 09:12 AM

I don't know what is happening, but I am able to get in this morning and was able to last night. I hope they are just working on it...

#20 Guest_Vapourware_*

Guest_Vapourware_*
  • Guests

Posted 07 January 2012 - 10:27 PM

There was an issue earlier with the boards and the licence, but it's resolved now. It may have been partly why there were chat room issues.





The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.